# SDR ASAA11410047

- Difficulty date: July 5, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479605
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA 847 867 BETWEEN STRINGER 21R AND 22R HAS ELONGATED HOLES.  THIS DEFECT IS ASSOCIATED WITH AN EXISTING REPAIR.  REMOVED DAMAGED AREA FABRICATED NEW INTERCOSTAL AND INSTALLED IAW B737 400 SRM 51 40 02 AND BAC DRAWING 65 47960.
